On the Unique Constructive Solvability of Hammerstein Equations
MetadataShow full metadata
We study the unique constructive solvability of Hammerstein operator equation in Banach spaces using iterative and projection like methods. Some error estimates are also given. The linear part is assumed to be either selfadjoint or non-selfadjoint. Applications to Hammerstein integral equations are given.
CitationMilojevic, P. S. (2002). On the unique constructive solvability of Hammerstein equations. Electronic Journal of Differential Equations, 2002(103), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.